A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
The Calderón problem for the fractional Schrödinger equation (2020)


Ghosh, Tuhin; Salo, Mikko; Uhlmann, Gunther (2020). The Calderón problem for the fractional Schrödinger equation. Analysis and PDE, 13 (2), 455-475. DOI: 10.2140/apde.2020.13.455


JYU-tekijät tai -toimittajat


Julkaisun tiedot

Julkaisun kaikki tekijät tai toimittajat: Ghosh, Tuhin; Salo, Mikko; Uhlmann, Gunther

Lehti tai sarja: Analysis and PDE

ISSN: 2157-5045

eISSN: 1948-206X

Julkaisuvuosi: 2020

Volyymi: 13

Lehden numero: 2

Artikkelin sivunumerot: 455-475

Kustantaja: Mathematical Sciences Publishers

Julkaisumaa: Yhdysvallat (USA)

Julkaisun kieli: englanti

DOI: https://doi.org/10.2140/apde.2020.13.455

Avoin saatavuus: Julkaisukanava ei ole avoin

Julkaisu on rinnakkaistallennettu (JYX): https://jyx.jyu.fi/handle/123456789/68259

Julkaisu on rinnakkaistallennettu: https://arxiv.org/abs/1609.09248


Tiivistelmä

We show global uniqueness in an inverse problem for the fractional Schrödinger equation: an unknown potential in a bounded domain is uniquely determined by exterior measurements of solutions. We also show global uniqueness in the partial data problem where measurements are taken in arbitrary open, possibly disjoint, subsets of the exterior. The results apply in any dimension ≥1 and are based on a strong approximation property of the fractional equation that extends earlier work. This special feature of the nonlocal equation renders the analysis of related inverse problems radically different from the traditional Calderón problem.


YSO-asiasanat: inversio-ongelmat; osittaisdifferentiaaliyhtälöt; approksimointi

Vapaat asiasanat: inverse problem; Calderón problem; fractional Laplacian; approximation property


Liittyvät organisaatiot


Hankkeet, joissa julkaisu on tehty


OKM-raportointi: Kyllä

Raportointivuosi: 2020

Alustava JUFO-taso: 3


Viimeisin päivitys 2020-18-08 klo 13:03